# SDR UPS03241068

- Difficulty date: July 16, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 652162225
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 11 SPOILER SUPPORT FITTING IS CRACKED.  FITTING REPLACED IAW UPS EO B727-5750-5182.
